# SDR RRXA003001

- Difficulty date: August 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: DOUGLAS
- Condition: Cracked
- Location: L Wing Xfs 576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND REPAIR DOUBLER INTERFERING WITH NEW SPLICE DOUBLER AT STA XFS 576, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, ALODINED AND PRIMED AREA IAAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EA PD 08-57-040.
